MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 2200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: com-(b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that tidal volume inspired (vti) was measured to be below the acceptable range on the lap top ventilator 2200.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.A visual inspection of assembly was performed and found no indications of damage, misuse, or contamination.Ltv2 vent was connected to ac power source and powered on.Customers¿ last known settings were recorded and proceeded to perform operational testing, test case 1 as described in ltv2 service manual.Found unit failing at step f2, test case 1.Inspired tidal volume was measured using a calibrated pfc3000 analyzer and was found to be delivering below the specified requirements as described by customer.Initial testing of inspired tidal volume with volume set at 300 measured 243ml proceeded to perform calibration as described in ltv svc manual.Calibration was completed, passing on all counts.Unit was set to settings per general checkout.Found ventilator performed within the specified requirements.Inspired tidal volume per test case 1 step f2 was still found to be underperforming at 246ml.System was shut down and flow valve assy was removed and replaced with a known good flow valve assy.A vhome calibration was performed and was able to achieve 4.6lpm flow at a vhome value of 222.System power was then cycled and test case 1 step f2 was retested.System was allowed to run and stabilize, found inspired volume on flow analyzer to now be performing to specification, measuring 273ml, vte at 271ml.Vte monitor on vent shows a value of 282ml.Original flow valve was then reinstalled and vhome calibration was performed, achieving 4.6lpm at a value of 233.Test case 1 step f2 was repeated and found to once again underdeliver at 246ml.Per eta records, this assembly underwent testing, passing on all counts.The reported complaint was duplicated.Ltv vent was tested according to service manual procedures and issue was isolated to flow valve underdelivering, not performing to specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18049631
Report Number2021710-2023-18337
Device Sequence Number15517559
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 2200
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown